# SDR FDEA201711183268

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 88,684 hours, 31,364 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA7169400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO STA 1781 AND RBL 48, CORROSION ON FLOOR SUPPORT CAP STRUCTURE. REMOVED DAMAGED CORRODED SECTION OF FLOORBEAM AND SPLICED IN NEW SECTION PER SRM REPAIR 53-60-01 FIG 3 PG 7 & 8.
